# SDR 2002F01098

- Difficulty date: June 7, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3647117U1
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING DOUGLAS D-CHECK INSPECTION, RIGHT LONGERON AND BATHTUB FITTING STATION 960 AFT SIDE HAS SPOT OF SURFACE CORROSION.  REMOVED CORROSION FROM LONGERON 24R AND BATHTUB FITTING IAW DC-8 SRM 51-1-8.  LONGERON 24 REPAIRED.  REMOVED AND REPLACED BATHTUB FITTING IAW DC-8 SRM 53-2-0, FIG 8 51-3-0.  (M)
